# SDR USAA2009040690807

- Difficulty date: April 2, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 49,960 hours, 33,056 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435277MCIR
- Part serial: 1475
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FLT 1291 - MAJOR REPAIR - PRE-FLIGHT FOUND LEFT WING OUTBOARD TRAILING EDGE AFT FLAP DELAMINATED.  REPLACED LEFT WING OUTBOARD TRAILING EDGE AFT FLAP IAW B737 AMM 27-51-39-04.
